# SDR SRXR201808240031

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2128-2164
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE SKIN BETWEEN STA 2128 TO STA 2164 BETWEEN STGR 32L AND STGR 35L HAS CORROSION. ACCOMPLISHED REPAIR ON LH AFT FUSELAGE SKIN BETWEEN STA 2128 AND STA 2164 AT STGR 32L TO STGR 35L PER VT SAA EA#011-5370-52-A7375 I/R REF VT SAA NRC# A043610.
